Calabi-Yau threefolds arising from fiber products of rational quasi-elliptic surfaces, I

Arkiv for Matematik Volume 45 Issue 2 Page 279-296 published_at 2007-10
アクセス数 : 581
ダウンロード数 : 220

今月のアクセス数 : 0
今月のダウンロード数 : 1
File
ArkivMate_45_279.pdf 267 KB 種類 : fulltext
Title ( eng )
Calabi-Yau threefolds arising from fiber products of rational quasi-elliptic surfaces, I
Creator
Hirakado Masayuki
Saito Natsuo
Source Title
Arkiv for Matematik
Volume 45
Issue 2
Start Page 279
End Page 296
Abstract
In this paper, we construct some unirational Calabi-Yau threefolds in characteristic 3. We adopt the method by Schoen, but we use quasi-elliptic surfaces instead of elliptic surfaces. We find new examples which do not admit a lifting to characteristic zero.
NDC
Mathematics [ 410 ]
Language
eng
Resource Type journal article
Publisher
Springer Netherlands
Date of Issued 2007-10
Rights
Copyright (c) 2007 Institut Mittag-Leffler.
Publish Type Author’s Original
Access Rights open access
Source Identifier
The original version is abailable at www.springerlink.com
[NCID] AA00550696
[ISSN] 0004-2080
[DOI] 10.1007/s11512-007-0041-1
[DOI] http://dx.doi.org//10.1007/s11512-007-0041-1 isVersionOf